Weight loss/Birth Control Pills/Duromine

Discussion in 'Duromine Questions and Answers' started by Ih3art, Oct 1, 2013.

  1. Ih3art

    Ih3art New Member
    Registered

    Joined:
    Oct 1, 2013
    Messages:
    2
    Likes Received:
    0
    Hello everyone,

    I'm a newbie and glad I found this forum as its very helpful and supportive.

    I just wanted to know if anyone has tried to lose weight whilst on Birth Control Pills and how successful you were ?

    I just stopped taking Levlen because I suspect it was delaying my weight loss. It made losing very hard and very slow. I was hovering around 70-73kgs for 2 years now. I asked alot of doctors and they always say its a MYTH with reference to the linkage between weight and birth control pills.

    But I dont know what else to think since in the last 2 years the only thing different was me being on Levlen and not being able to reduce my weight further through low carb dieting which has worked for me in the past.

    So now I'm off Levlen and I just started Duromine again because I'm so desperate to shed the last 10-15kg.

    Please tell me if you lost weight whilst being on birth control Pills? Maybe I did something wrong in the last 2 years?
     
  2. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,222
    Likes Received:
    868
    Hi, Ih3art!

    Welcome to our forum, we are always glad to see and help new people.:)
    You see, it depends on the pills (birth control), in particular their composition and active ingredients. If yours are based on hormones, then yes they could provoke some weight gain and therefore your weight loss attempts failed.
    Once you have stopped them and started to take Duromine - the picture should change positively for you)) BUT:

    I wouldn't expect quick weight loss results with the first course of Duromine in this case, since your body should clean up itself from birth controls first (because you have been taking them for quite long time) and then I think, the effect of weight loss pills would appear immediately.

    Couple of recommendations for you: please combine duromine pills with exercises and low fat/carb diet. Otherwise they will not help you. It's a rule. But I'm sure you know it;) Monitor your state: if side effects appear tell your nutritionist about them. Or if they are not severe, change the pills intake schedule, etc. Cook only healthy food beforehand: fresh, boiled, steamed veggies and fruit; nuts; dairy products; grains; water, etc. Eat 4-5 or more times a day but in small portions (choose a smaller plate and cup to measure portions). What helped me to change my daily diet and the entire food attitude is that I did not torture myself saying: "No, it's no time for food, i'll eat later because i'm on diet". I used to eat whenever I wanted, but small meals or snacks. You see? It helps a lot, believe me.

    ps. I wish you good luck and success on your way to weight loss! :)
     
    Leigh'sgottalottolose likes this.
  3. Ih3art

    Ih3art New Member
    Registered

    Joined:
    Oct 1, 2013
    Messages:
    2
    Likes Received:
    0
    Many thanks Kate for your quick reply. I really appreciate your recommendation and advice and I definately agree with all that you said. Day 3 for me now and so far no bad symptoms!!! :) I'm staying positive and going to work hard to get to to my goal weight.
     
  4. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,222
    Likes Received:
    868
    You're welcome, dear!
     
  5. JacquiRose

    JacquiRose Member
    Registered

    Joined:
    Oct 6, 2013
    Messages:
    29
    Likes Received:
    31
    I have experienced the same with the implanon birth control. In the last 3 or so years I've put on nearly 20kg :( and like yourself my birth control is the only things thats different.
     
Loading...